Can you have botox of and fillers done while on escitalopram oxalate (10 mg/day)

I have had botox before with no side effects, but never fillers.

Doctor Answers 14

Getting Botox and Fillers while on medication

There is no problem or contraindication in having Botox or fillers while on escitalopram or any similar medication.

Toronto Dermatologic Surgeon
4.9 out of 5 stars 42 reviews

Botox and Fillers with SSRI

Botox and fillers are very common cosmetic treatments. They are not contraindicated with selective serotonin reuptake inhibitor (SSRI) medications such as Lexapro (escitalopram) or Celexa (citalopram). Certain antibiotics called aminoglycosides (for example gentamycin) may potentiate the effects of Botox, which means the effects may be stronger. When taking an aminoglycoside, I would wait until the antibiotic course is completed before proceeding with a Botox treatment. In your case I recommend speaking with your doctor so that he/she can go through all of your medications and provide specific recommendations for you. Good luck!

Alex Eshaghian, MD, PhD
Encino Physician
5.0 out of 5 stars 1 review

Can you have botox and fillers done while on escitalopram oxalate

You may do this.......................................................................................

Botox while on SSRI

There is no contraindication to taking this medication and having botox/filler injections.  This medication will have no effect on filler or botox.

Martin Jugenburg, MD
Toronto Plastic Surgeon
4.9 out of 5 stars 414 reviews

Botox/Fillers on SSRI

Yes, you can be treated with Botox and fillers while taking an SSRI. Please seek an expert for further treatment. Best, Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 158 reviews

Botox and fillers while taking escitalopram

It is ok and not uncommon for patients to get Botox or filler injection while on escitalopram or any other antidepressants.

Lexapro and Botox

Patient who get Botox and fillers are not uncommonly on such anti-depressants and there is generally no unto wards interactions.

Edwin Ishoo, MD
Winchester Facial Plastic Surgeon
4.4 out of 5 stars 20 reviews

SSRI and Toxins

There are no reported contraindications to this medication with Botox.  But it is always best to notify your physician of any medications and even non-prescriptions supplements you may be taking.

Lexipro fillers and Botox

There is no problem getting Botox and fillers while on this drug. there is no effect on the fillers or Botox and they do not affect it

Melvin Elson, MD
Nashville Dermatologist
5.0 out of 5 stars 6 reviews

Botox, Fillers and Meds

There should be no issue with you having Botox and/or filler while taking Escitolopram. Many people take SSRI's without any known side effect with injections. Always include any medications that you are taking in your current medical history on the intake form.

Lawrence Bundrick, MD
Huntsville Plastic Surgeon
5.0 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.